# SDR ASAA2021030134219

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,432 hours, 13,865 cycles
- Engine: Cfmint CFM567B27
- Engine time: 55,288 hours, 16,547 cycles
- System (JASC): 7600 · Engine Controls
- Part: Valve
- Condition: Cracked
- Location: Lt Engine
- Part time: 55,288 hours, 16,547 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000 FAULT FOUND ENGINE #1 76-31361. LONG TIME FAULT. THE START LEVER SIGNALS DISAGREE. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE ESN # 893814 DUE FAILED BORESCOPE INSPECTION PER LOGPAGE 60083784. TRANSFERRED TO SHOP W/O #1865895.
